That seems to be a lot of fluconazole you are taking!
For a yeast infection you need 300mg once or twice in a week. Not 100mg everyday.
I would reconsider taking that much fluconazole as it affects your liver. I had similar symptoms (bloating, stomach pain esp when eating pasta, breads, white rice) but realized that I had tapeworms.
I took one dose of albendazole twice (two weeks apart) and was on a cleanse that included carrots, pumpkin seeds and bioactive yogurt. The pumpkin seeds on an empty stomach or when snacking passed the most amount of tapeworms. (I initially took fluconazole twice and passed an enormous amount of Tapeworms as well, which was followed by the albendazole).
This also made me lose about 5-6lbs (of Tapeworms I suspect!!!) and made my nails grow long and strong for the first time in my life. :)
I don't know about you, but I was a BIG SUSHI LOVER, and I think I had Tapeworms for quite a long time without treating them, hence all my gastointestinal issues. When I was younger I would get sharp stomach pains if I drank milk, and thought I was lactose intolerant, but now I have no problems with milk anymore!
Pumpkin seeds are really delicious, and I eat multiple handfuls a day and constantly snack on them. I think they are very effective in getting rid of tapeworms and probably roundworms.
It takes several months to get rid of these nasties, so I think taking fluconazole for a month is not a good idea.